When I realized I had a YI, I decided to get the Monistat treatment rather than do what I normally do and let it go away on its own (is that okay to do??). I put the 1st suppository in today around 9:30/10am(I know it said to use before bed, but the itching was unbearable) so how long does it take for the suppository to do its job? Is it okay that I took it during the day? For the next 2 days, do I have to use them around the same time?
It's better to take them at night, as it doesn't leak out as much. Try to take the next one later the next day, or at some point when you're laying down so the medication can stay inside and work its magic. Even after the three days are up, you may still experience some itching/discomfort/discharge. If you're still experiencing unbearable symptoms 2-3 days after you've finished the medication, then go to the doctor and get a diflucan prescription. If ever possible, do this first and skip monistat altogether as it works faster and is less messy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2014 • 2 answers
Monistat-1 - I used the Monistat 1 on Wed today is Monday and I still feel sore and itchy. I started
Posted 28 Apr 2015 • 2 answers
Posted 26 May 2016 • 1 answer
Posted 28 Aug 2016 • 1 answer
Posted 24 Oct 2016 • 0 answers